MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Model Number 1989
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional 510(k) number is k943604.
 
Event or Problem Description
It was reported that at the time of placement, the mount was stuck to the implant and was unable to be removed.The procedure was completed using another implant.
 
Additional Manufacturer Narrative
One (1) impl twist mp-1 3.75 mm 1 0 mm (1989) was returned for investigation.Visual evaluation of the as returned product identified the device outside of original packaging.During functional testing, the device was easily disengaged.Some signs of use but no apparent malfunctions.A pre-existing condition noted on the per was unknown bone density type.The reported device was placed and removed on the same day.The customer did not provide any pictures or x-rays review of appropriate documentation: documents reviewed: 8962 rev 3 - 09/19; warnings; page 1.Dhr review: dhr review was completed for the subject lot number (2020120995).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review by lot number (2020120995) was performed for similar event using keyword does not disengage/release and no other similar complaint was identified.Post market trending review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (1989).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction has not occurred and the reported event was unconfirmed.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13158581
Report Number0002023141-2022-00011
Device Sequence Number5311662
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)260419(10)2020120995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model Number1989
Device Catalogue Number1989
Device Lot Number2020120995
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale